A 37-year-old member asked:
Disclaimer

could it be the pill that's causing noticeable changes in my boobs?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
That is possible.: I am assuming that you are referring to oral contraceptives. Please discuss this with your prescribing provider.
Answered on Oct 3, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Liawaty Ho
23 years experience Hematology and Oncology
Depends: The answer will depend on what is inside the breast enlargement pills?
1
1 thank
A 20-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Symptom: Neither of those medicines are likely to cause those symptoms.
A 35-year-old member asked:
Dr. Alex Lechtman
30 years experience Plastic Surgery
They can: Birth control pills contain estrogen and/or Progesterone (hormones) that regulate your cycle and ovulation (making an egg). Those same hormones can s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month